Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 66, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 18, 2016, 2:07 PM CDT for 4 parishes in Louisiana. It was in force for 53 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2016, 2:07 PM CDT (19:07 UTC)
- Expired
- Mar 18, 2016, 3:00 PM CDT
- In force
- 53 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Jackson Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA, Union Parish, LA
The radar
The Shreveport radar (KSHV), 169 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 2:37 PM CDT | HAIL 1 | 3 Wsw Claiborne, LA | QUARTER SIZE HAIL REPORTED ON HWY 546...JUST NORTH OF THE INTERSTATE 20 EXIT. |
| Mar 18, 2:41 PM CDT | HAIL 1.5 | 2 E Claiborne, LA | PING PONG SIZE HAIL COVERING THE GROUND IN THE KIROLI PARK AREA. |
| Mar 18, 2:55 PM CDT | HAIL 1.5 | Monroe, LA | PUBLIC REPORTS PING PONG SIZE HAIL ON HWY 165 NEAR OLD STERLINGTON ROAD INTERSECTION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 1:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 7.1 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -466 J/kg
- Mixed-layer LCL
- 489 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
423
WUUS54 KSHV 181907
SVRSHV
LAC049-061-073-111-182000-
/O.NEW.KSHV.SV.W.0066.160318T1907Z-160318T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
207 PM CDT FRI MAR 18 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
SOUTHEASTERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
SOUTHEASTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 300 PM CDT
* AT 207 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
RUSTON...MOVING EAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MONROE...CLAIBORNE...WEST MONROE...BROWNSVILLE-BAWCOM...
BROWNSVILLE-BAWCOMVILLE...SWARTZ...RICHWOOD...STERLINGTON...CHOUDRANT...
DOWNSVILLE...LOCH LOMON...PINE GROVE...MINERAL SPRINGS...GUTHRIE...
EUREKA...DESHARD...DREW...FAIRBANKS...CALHOUN AND MILLHAVEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3249 9194 3244 9196 3244 9250 3266 9252
3272 9206 3271 9206 3269 9205 3270 9204
3271 9204 3270 9203 3271 9197 3268 9197
3266 9194 3266 9191 3260 9193 3251 9190
TIME...MOT...LOC 1907Z 264DEG 27KT 3255 9245
HAIL...1.50IN
WIND...60MPH
$$
132 follow-up statements
291
WWUS54 KSHV 181924
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
224 PM CDT FRI MAR 18 2016
LAC049-061-181933-
/O.CAN.KSHV.SV.W.0066.000000T0000Z-160318T2000Z/
JACKSON LA-LINCOLN LA-
224 PM CDT FRI MAR 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL JACKSON AND
SOUTHEASTERN LINCOLN PARISHES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED EAST OF
THE REGION...THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTH CENTRAL LOUISIANA.
LAT...LON 3249 9194 3244 9196 3244 9241 3263 9241
3272 9206 3271 9206 3269 9205 3270 9204
3271 9204 3270 9203 3271 9197 3268 9197
3266 9194 3266 9191 3260 9193 3251 9190
TIME...MOT...LOC 1923Z 264DEG 27KT 3256 9230
$$
LAC073-111-182000-
/O.CON.KSHV.SV.W.0066.000000T0000Z-160318T2000Z/
UNION LA-OUACHITA LA-
224 PM CDT FRI MAR 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR SOUTHEASTERN UNION AND OUACHITA PARISHES...
AT 223 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLAIBORNE...
MOVING EAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MONROE...CLAIBORNE...WEST MONROE...BROWNSVILLE-BAWCOM...
BROWNSVILLE-BAWCOMVILLE...SWARTZ...RICHWOOD...STERLINGTON...DOWNSVILLE...
LOCH LOMON...PINE GROVE...MINERAL SPRINGS...GUTHRIE...EUREKA...DESHARD...
DREW...FAIRBANKS...CALHOUN...MILLHAVEN AND ROCKY BRANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3249 9194 3244 9196 3244 9241 3263 9241
3272 9206 3271 9206 3269 9205 3270 9204
3271 9204 3270 9203 3271 9197 3268 9197
3266 9194 3266 9191 3260 9193 3251 9190
TIME...MOT...LOC 1923Z 264DEG 27KT 3256 9230
HAIL...1.50IN
WIND...60MPH
$$
13932
WWUS54 KSHV 181943
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
243 PM CDT FRI MAR 18 2016
LAC111-181953-
/O.CAN.KSHV.SV.W.0066.000000T0000Z-160318T2000Z/
UNION LA-
243 PM CDT FRI MAR 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION PARISH IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVEDEAST OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTH CENTRAL LOUISIANA.
LAT...LON 3249 9194 3247 9195 3246 9225 3258 9224
3268 9206 3271 9206 3269 9205 3270 9204
3271 9204 3270 9203 3271 9197 3268 9197
3266 9194 3266 9191 3260 9193 3251 9190
TIME...MOT...LOC 1943Z 264DEG 27KT 3257 9214
$$
LAC073-182000-
/O.CON.KSHV.SV.W.0066.000000T0000Z-160318T2000Z/
OUACHITA LA-
243 PM CDT FRI MAR 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHEASTERN OUACHITA PARISH...
AT 243 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLAIBORNE...
MOVING EAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MONROE...CLAIBORNE...WEST MONROE...BROWNSVILLE-BAWCOM...
BROWNSVILLE-BAWCOMVILLE...SWARTZ...RICHWOOD...DREW...FAIRBANKS...
MILLHAVEN...GUTHRIE AND PERRYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3249 9194 3247 9195 3246 9225 3258 9224
3268 9206 3271 9206 3269 9205 3270 9204
3271 9204 3270 9203 3271 9197 3268 9197
3266 9194 3266 9191 3260 9193 3251 9190
TIME...MOT...LOC 1943Z 264DEG 27KT 3257 9214
HAIL...1.75IN
WIND...60MPH
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 2:02 PM CDT, 5 minutes earlier.
Area forecast discussion, Mar 18, 2:02 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 202 PM CDT FRI MAR 18 2016 .DISCUSSION... WARM FRONT CURRENTLY ACROSS DEEP E TX AND CENTRAL LA TO CONTINUE MOVING N INTO N LA AND NE TX THROUGH TONIGHT. ACCORDINGLY EXPECT SCT TSTMS TO DEVELOP ALONG AND NORTH OF THE FRONT WITH SOME SVR STORMS POSSIBLE WITH HAIL AND HIGH WINDS. OVERNIGHT INTO SATURDAY MORNING...EXPECT A COLD FRONT TO BRING DRIER AIR AND THE END OF PRECIPITATION FROM W TO E WITH A DRY AND PLEASANT WEEKEND ON TAP. BY SUNDAY MORNING...A POLAR AIRMASS SETTLES IN WITH FREEZING TEMPERATURES LIKELY IN THE OUACHITA AND KIAMICHI MOUNTAINS IN SE OK AND SW AR. FREEZE WARNINGS WILL LIKELY BE REQUIRED FOR THE ABOVEMENTIOINED AREAS DURING SUNDAY AND MONDAY MORNINGS WITH FREEZE WARNING ISSUANCE DURING SATURDAY MORNING OR AFTERNOON. BY LATE NEXT WEEK...ANOTHER SEASONABLE SPRING STORM APPROACHES WITH SVR WEATHER AND HEAVY RAINFALL POSSIBLE. FORTUNATELY...THE SYSTEM PROGRESSES FROM W TO E SO THIS SHOULD KEEP RAINFALL TOTALS REASONABLE ON OUR SATURATED SOILS. && .PREV DISCUSSION... /ISSUED 134 PM CDT FRI MAR 18 2016/ UPDATE... WILL UPDATE ZONES FOR SEVERE THUNDERSTORM WATCH NUMBER 47 IN EFFECT THORUGH 8 PM CDT THIS FRIDAY EVENING. /VIII./ && .PRELIMINARY POINT TEMPS/POPS... SHV 51 61 37 60 / 50 20 0 0 MLU 52 60 39 59 / 50 20 0 0 DEQ 40 60 29 56 / 40 10 0 0 TXK 44 60 35 57 / 50 10 0 0 ELD 47 59 33 57 / 50 10 0 0 TYR 46 60 36 59 / 50 10 0 0 GGG 48 61 36 59 / 50 20 0 0 LFK 54 64 39 64 / 60 20 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 08
Hazardous weather outlook, Mar 18, 11:39 AM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1139 AM CDT FRI MAR 18 2016 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-191645- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1139 AM CDT FRI MAR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS THE REGION...NEAR AND NORTH OF A WARM FRONT THAT SHOULD LIFT NORTH TO NEAR OR JUST SOUTH OF THE INTERSTATE 20 CORRIDOR BY LATE THIS FRIDAY AFTERNOON. AN UPPER LEVEL DISTURBANCE WILL SHIFT SOUTHEAST INTO THE REGION THIS AFTERNOON AND TAP INTO THE WARM...MOIST...AND UNSTABLE AIR NEAR THE FRONT...SUCH THAT SOME STORMS MAY BECOME SEVERE THROUGH THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS...WITH BRIEF HEAVY RAINFALL ALSO POSSIBLE. THESE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DIMINISH FROM NORTHWEST TO SOUTHEAST TONIGHT...AS A COLD FRONT SWEEPS SOUTHEAST THROUGH THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... MUCH COLDER AIR WILL SETTLE SOUTH INTO THE REGION THIS WEEKEND...WITH THE PROTECTED AREAS OF SOUTHEAST OKLAHOMA AND ADJACENT SOUTHWEST ARKANSAS POSSIBLY EXPERIENCING FREEZING TEMPERATURES SUNDAY MORNING. BETTER RADIATIONAL COOLING IS EXPECTED AREAWIDE SUNDAY NIGHT...WITH MUCH OF SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS POSSIBLY OBSERVING FREEZING TEMPERATURES. ELSEWHERE...AREAS OF FROST ARE EXPECTED...WHICH MAY HARM TENDER VEGETATION. AREA RESIDENTS SHOULD PREPARE TO TAKE PRECAUTIONS IN PROTECTING TENDER VEGETATION FROM THESE COLD TEMPERATURES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Mar 18, 12:50 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1250 PM CDT FRI MAR 18 2016 LAZ001-002-181815- BOSSIER LA-CADDO LA- 1250 PM CDT FRI MAR 18 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CADDO AND WEST CENTRAL BOSSIER PARISHES UNTIL 115 PM CDT... AT 1249 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BLANCHARD...OR NEAR SHREVEPORT...MOVING EAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SHREVEPORT...BOSSIER CITY...BLANCHARD...FOSTERS...EASTWOOD...RED CHUTE... FERGUSON AND BODCAU. LAT...LON 3250 9386 3258 9389 3268 9361 3253 9357 TIME...MOT...LOC 1749Z 255DEG 26KT 3255 9380 13
Local storm report, Mar 18, 1:10 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
110 PM CDT FRI MAR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL 6 NNW BOSSIER CITY 32.59N 93.71W
03/18/2016 E1.00 INCH BOSSIER LA PUBLIC
QUARTER SIZE HAIL REPORTED IN ROSEDALE PLACE
SUBDIVISION.
&&
EVENT NUMBER SHV1600240
20Local storm report, Mar 18, 1:15 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
115 PM CDT FRI MAR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 PM HAIL BOSSIER CITY 32.52N 93.66W
03/18/2016 E1.75 INCH BOSSIER LA PUBLIC
GOLFBALL SIZE HAIL REPORTED AT AIRLINE HIGH SCHOOL.
&&
EVENT NUMBER SHV1600241
20Local storm report, Mar 18, 1:40 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
140 PM CDT FRI MAR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM HAIL SIMSBORO 32.53N 92.78W
03/18/2016 E1.00 INCH LINCOLN LA COUNTY OFFICIAL
QUARTER SIZE HAIL REPORTED AT SIMSBORO COURTHOUSE.
&&
EVENT NUMBER SHV1600242
20Local storm report, Mar 18, 2:00 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
200 PM CDT FRI MAR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL 3 S STERLINGTON 32.65N 92.06W
03/18/2016 E1.75 INCH OUACHITA LA PUBLIC
GOLFBALL SIZE HAIL REPORTED AT STERLINGTON HIGH SCHOOL.
&&
EVENT NUMBER SHV1600243
20Local storm report, Mar 18, 2:05 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
205 PM CDT FRI MAR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM HAIL RUSTON 32.53N 92.64W
03/18/2016 E1.00 INCH LINCOLN LA TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED ON COOKTOWN ROAD...1/2 MILE
NORTH OF INTERSTATE 20.
&&
EVENT NUMBER SHV1600244
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 10:59 PM CDT | Special Weather Statement | SHV | Red River | 61 min |
| Mar 17, 11:11 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Natchitoches, Red River | 49 min |
| Mar 17, 11:50 PM CDT | Special Weather Statement | SHV | Jackson | 55 min |
| Mar 18, 12:56 AM CDT | Special Weather Statement | SHV | Ouachita | 34 min |
| Mar 18, 5:42 AM CDT | Special Weather Statement | SHV | Union | 33 min |
| Mar 18, 12:37 PM CDT | Special Weather Statement | SHV | Ouachita | 38 min |
| Mar 18, 12:39 PM CDT | Special Weather Statement | SHV | Union | 51 min |
| Mar 18, 12:46 PM CDT | Severe Thunderstorm Warning | SHV | Ouachita, Union | 44 min |
| Mar 18, 12:50 PM CDT | Special Weather Statement | SHV | Caddo | 25 min |
| Mar 18, 12:57 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 34 min |
| Mar 18, 1:20 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Ouachita, Union | 55 min |
| Mar 18, 1:30 PM CDT | Severe Thunderstorm Warning | SHV | Ouachita, Union | 30 min |
| Mar 18, 3:01 PM CDT | Special Weather Statement | SHV | Bossier | 44 min |
| Mar 18, 3:02 PM CDT | Special Weather Statement | SHV | De Soto | 43 min |
| Mar 18, 3:03 PM CDT | Special Weather Statement | SHV | De Soto | 42 min |
| Mar 18, 3:04 PM CDT | Special Weather Statement | SHV | Claiborne | 41 min |
| Mar 18, 3:07 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Union | 68 min |
| Mar 18, 3:46 PM CDT | Special Weather Statement | SHV | Lincoln | 44 min |
| Mar 18, 3:47 PM CDT | Special Weather Statement | SHV | Bienville | 43 min |
| Mar 18, 4:23 PM CDT | Special Weather Statement | SHV | Ouachita | 52 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.